# SDR 98ZZZX1819

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 222010408113
- Condition: Mismanufactured
- Location: Cyclic
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED OVERHAULED FROM BELL.  LINK FROM LEVER TO SWASHPLATE WILL NOT FIT LEVER.  LEVER END BUSHING NOT MILLED RIGHT. REMOVED AND REPLACED.
